Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Secretions in lungs after CABG surgery

My father, underwent a CABG Operation. After the surgery , he had got secretions in his lungs and they had to be taken out with the use of nebulizers. Once discharged from the hospital, he did not have any breathing complications and was able to cough out the secretions without any aid. However, even after 3 weeks, his voice has not been restored to normalcy. There is loss of voice when he speaks. Is this an area of concen? Kindly advise me on the same.
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Your father is suffering from Pneumonia which is a Complication after CABG surgery. He had been put on Ventilator during surgery which could have caused Laryngitis. If he is on antibiotics, let him take his medicines regularly and go for regular follow up.
Take Care.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor